RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 1, Pages 33–58 (Mi izv3521)  

This article is cited in 9 scientific papers (total in 9 papers)

On the asymptotic behavior of a spectral function and on expansion in eigenfunctions of a self-adjoint differential equation of second order. II

B. M. Levitan


Full text: PDF file (1696 kB)

Bibliographic databases:
Received: 30.10.1953

Citation: B. M. Levitan, “On the asymptotic behavior of a spectral function and on expansion in eigenfunctions of a self-adjoint differential equation of second order. II”, Izv. Akad. Nauk SSSR Ser. Mat., 19:1 (1955), 33–58

Citation in format AMSBIB
\Bibitem{Lev55}
\by B.~M.~Levitan
\paper On the asymptotic behavior of a spectral function and on expansion in eigenfunctions of a self-adjoint differential equation of second order.~II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 1
\pages 33--58
\mathnet{http://mi.mathnet.ru/izv3521}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=69369}
\zmath{https://zbmath.org/?q=an:0067.31202}


Linking options:
  • http://mi.mathnet.ru/eng/izv3521
  • http://mi.mathnet.ru/eng/izv/v19/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Marchenko, K. V. Maslov, “Stability of the problem of recovering the Sturm–Liouville operator from the spectral function”, Math. USSR-Sb., 10:4 (1970), 475–502  mathnet  crossref  mathscinet  zmath
    2. I. S. Kats, “Generalization of an asymptotic formula of V. A. Marchenko for spectral functions of a second-order boundary value problem”, Math. USSR-Izv., 7:2 (1973), 424–438  mathnet  crossref  mathscinet  zmath
    3. S. A. Denisov, “The Equiconvergence Problem for a One-Dimensional Schrödinger Operator with a Uniformly Locally Integrable Potential”, Funct. Anal. Appl., 34:3 (2000), 216–218  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. P. Khromov, “Finite-dimensional perturbations of Volterra operators”, Journal of Mathematical Sciences, 138:5 (2006), 5893–6066  mathnet  crossref  mathscinet  zmath  elib
    5. A. I. Kozko, A. S. Pechentsov, “The spectral function of a singular differential operator of order $2m$”, Izv. Math., 74:6 (2010), 1205–1224  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. Zatitskiy P.B. Nazarov A.I. Stolyarov D.M., “Formula of Regularized Traces”, Dokl. Math., 85:1 (2012), 29–32  crossref  isi
    7. Zatitskii P.B., Nazarov A.I., Stolyarov D.M., “O formule dlya regulyarizovannykh sledov”, Doklady Akademii nauk, 442:2 (2012), 162–162  elib
    8. D. V. Gorbachev, V. I. Ivanov, “Gauss and Markov quadrature formulae with nodes at zeros of eigenfunctions of a Sturm-Liouville problem, which are exact for entire functions of exponential type”, Sb. Math., 206:8 (2015), 1087–1122  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. J. Math. Sci. (N. Y.), 226:6 (2017), 779–794  mathnet  crossref  mathscinet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:257
    Full text:127
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019